I have been getting the depo shot for a year now, however I went on 8/15 and had my most recent shot. The next morning I woke up with a horrible itch skin rash on my back that later spread to my neck, breasts, arms, legs and stomach. I went to the dermatologist and they did a Biopsy which showed that it was an allergic reaction, but when I contacted my OB they said I couldn't have gotten it from the shot if it hasn't happened before. I was on methyprednisolone for 6 days and I thought it was getting better but exactly 1 week has gone by after the last pill and it's coming back and worse than before. Please help me.. I have an appointment with an allergist coming up but I need to know what to do before then.
Its not true that if you never reacted to med before that you wouldn't react now. An allergic reaction can occur at any time. The fact that its hanging around means to me that it wasn't something you were exposed to gone. Unless you started something else at the same time, and you're still exposed to it, I can't imagine it wouldn't be the depo shot.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Apr 2013 • 5 answers
Posted 11 May 2015 • 1 answer
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Posted 8 May 2016 • 2 answers
Depo-Provera - I got the depo shot and about a week later I got a rash, and it has been spreading to
Posted 17 Aug 2016 • 2 answers
Posted 20 Aug 2017 • 1 answer